Please use this identifier to cite or link to this item:
Title: A sequence of polynomials with optimal condition number
Author: Beltrán, Carlos
Etayo, Ujué
Marzo Sánchez, Jordi
Ortega Cerdà, Joaquim
Keywords: Anàlisi numèrica
Anàlisi global (Matemàtica)
Numerical analysis
Global analysis (Mathematics)
Issue Date: 1-Jan-2021
Publisher: American Mathematical Society (AMS)
Abstract: We find an explicit sequence of univariate polynomials of arbitrary degree with optimal condition number. This solves a problem posed by Michael Shub and Stephen Smale in 1993.
Note: Versió postprint del document publicat a:
It is part of: Journal of the American Mathematical Society, 2021, vol. 34, num. 1, p. 219-244
Related resource:
ISSN: 0894-0347
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
700566.pdf400.5 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons